# SDR NSV2001F00001

- Difficulty date: November 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- Engine: Pwa PT6A65B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210212
- Condition: Failed
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RKD-RH PROP RPM DROPPED TO 1400 DURING TAKE OFF ROLL.  OFF WAS ABORTED AIRCRAFT RETURNED TO GATE.  MECHANIC REMOVED AND REPLACED PROP GOVERNOR, RIGGED AS REQUIRED.  OPS CHECKED GOOD.
